MAUDE Adverse Event Report: CAREFUSION ALARIS SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SECONDARY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number C70101
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient was an adult.No product will be returned per customer.The customer complaint could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that while administering album via a secondary set to a patient, the tubing would not flow (prime).When the nurse finally got the tubing to prime, it still would not drip from the line on the pump or free flow with the clamp open.The nurse finally clamped the primary tubing to initiate flow from the secondary tubing.A half hour infusion turned into an hour and a half.There was no harm to the patient.

Brand Name
ALARIS SECONDARY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8899351
Report Number9616066-2019-02301
Device Sequence Number1504326
Product Code FPA
UDI-Device Identifier10885403235733
UDI-Public10885403235733
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Model NumberC70101
Device Catalogue NumberC70101
Device Lot Number17038084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR